MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS PHILIPS ST80I STRESS TEST SYSTEM
Model Number 860343
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A remote service engineer (rse) spoke to the customer, who requested an engineer to come onsite.The issue was dispatched to mera (a third-party company that works on treadmills for philips).The customer was emailed to clarify the cause of the issue, and the customer advised that there were no issues found with the treadmill.Philips was unable to replicate the reported problem.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The device remains in use at the customer site.
 
Event or Problem Description
The customer reported the emergency stop is not stopping.The device was in use on a patient at the time of the event.There was no adverse event reported.

Brand Name
PHILIPS ST80I STRESS TEST SYSTEM
Common Device Name
PHILIPS ST80I STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18924653
Report Number1218950-2024-00198
Device Sequence Number4449769
Product Code DQK
UDI-Device Identifier00884838094840
UDI-Public00884838094840
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown